# SDR DL72S971434

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1010 FRAME UPPER FLANGE, CRACK ABOVE STG 25R.  REMOVED DAMAGE PER SRM 53-10-4 FIG 27, FABRICATED REPAIR DOUBLER PER SRM 53-10-4 FIG 27.  REPAIRED PER SRM 53-10-4 FIG 27.
